# SDR YENA2021072300478

- Difficulty date: July 20, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 40,551 hours, 26,113 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070867
- Part serial: 200508140
- Condition: Failed
- Location: Fan Air
- Part time: 17,854 hours, 11,961 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1274, CHS-RDU. BLEED 2 FAILURE IN FLIGHT WHEN AI SYS CAME ON AT FL 260 ; REMOVED AND REPLACED #2 ENGINE FAN AIR VALVE IAW AMM 36-11-09 OPS CHK OK NO FAULTS NOTED AFTER ENGINE RUNS.
